# SDR AU510002146

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 95539000
- Condition: Corroded
- Location: Rudder
- Part time: 2,751 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE BRACKET CORRODED.
